Alert archive / Tennessee / Heat Advisories in 2021
Heat Advisory 3, NWS Nashville, TN
NWS Nashville, TN issued this heat advisory at Jul 29, 2021, 1:58 PM CDT for 11 counties in Tennessee. It took effect at Jul 30, 2021, 11:00 AM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Jul 29, 2021, 1:58 PM CDT (18:58 UTC)
- In effect from
- Jul 30, 2021, 11:00 AM CDT
- Expired
- Jul 30, 2021, 6:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Nashville, TN
Counties Bedford County, TN, Giles County, TN, Hickman County, TN, Lawrence County, TN, Lewis County, TN, Marshall County, TN, Maury County, TN, Perry County, TN, Rutherford County, TN, Wayne County, TN, Williamson County, TN
The radar
The Nashville radar (KOHX), 95 km from the middle of the area, began a volume at 18:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.0 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 853 J/kg
- Mixed-layer CIN
- -170 J/kg
- Mixed-layer LCL
- 1220 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
513 WWUS74 KOHX 291858 NPWOHX URGENT - WEATHER MESSAGE National Weather Service Nashville TN 158 PM CDT Thu Jul 29 2021 TNZ056>062-075-093>095-300000- /O.NEW.KOHX.HT.Y.0003.210730T1600Z-210730T2300Z/ /O.CON.KOHX.HT.Y.0002.000000T0000Z-210730T0000Z/ Perry-Hickman-Lewis-Williamson-Maury-Marshall-Rutherford-Bedford- Wayne-Lawrence-Giles- Including the cities of Linden, Lobelville, Centerville, Hohenwald, Franklin, Brentwood, Columbia, Lewisburg, Murfreesboro, Smyrna, La Vergne, Shelbyville, Clifton, Waynesboro, Lawrenceburg, and Pulaski 158 PM CDT Thu Jul 29 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM 11 AM TO 6 PM CDT FRIDAY... * WHAT...For this afternoon's Heat Advisory, heat index values up to 109. For the tommorrow's Heat Advisory, heat index values up to 107 expected. * WHERE...Portions of Middle Tennessee. * WHEN...For this afternoon's Heat Advisory, until 7 PM CDT this evening. For tomorrow's Heat Advisory, from 11 AM to 6 PM CDT Friday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ TNZ005>010-023>031-300000- /O.CON.KOHX.HT.Y.0002.000000T0000Z-210730T0000Z/ Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Houston-Humphreys- Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Including the cities of Dover, Clarksville, Springfield, Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, Erin, Tennessee Ridge, Waverly, New Johnsonville, McEwen, Dickson, Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, Gordonsville, and Gainesboro 158 PM CDT Thu Jul 29 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Heat index values up to around 105 to 110 expected. * WHERE...West of the Cumberland Plateau. * WHEN...From 11 AM this morning to 7 PM CDT this evening. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ 27
3 follow-up statements
127 WWUS74 KOHX 292343 NPWOHX URGENT - WEATHER MESSAGE National Weather Service Nashville TN 643 PM CDT Thu Jul 29 2021 TNZ056>062-075-093>095-301200- /O.CAN.KOHX.HT.Y.0002.000000T0000Z-210730T0000Z/ /O.CON.KOHX.HT.Y.0003.210730T1600Z-210730T2300Z/ Perry-Hickman-Lewis-Williamson-Maury-Marshall-Rutherford-Bedford- Wayne-Lawrence-Giles- Including the cities of Linden, Lobelville, Centerville, Hohenwald, Franklin, Brentwood, Columbia, Lewisburg, Murfreesboro, Smyrna, La Vergne, Shelbyville, Clifton, Waynesboro, Lawrenceburg, and Pulaski 643 PM CDT Thu Jul 29 2021 ...HEAT ADVISORY IN EFFECT ON FRIDAY FROM 11 AM TO 6 PM CDT... ...HEAT ADVISORY FOR TODAY HAS BEEN CANCELLED... * WHAT...Heat index values as high as 107 expected. * WHERE...Southwest portions of Middle Tennessee. * WHEN...From 11 AM to 6 PM CDT Friday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ TNZ005>010-023>031-300045- /O.CAN.KOHX.HT.Y.0002.000000T0000Z-210730T0000Z/ Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Houston-Humphreys- Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Including the cities of Dover, Clarksville, Springfield, Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, Erin, Tennessee Ridge, Waverly, New Johnsonville, McEwen, Dickson, Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, Gordonsville, and Gainesboro 643 PM CDT Thu Jul 29 2021 ...HEAT ADVISORY FOR TODAY HAS BEEN CANCELLED... Temperatures will continue to fall this evening with heat index values dropping, and the heat advisory has been cancelled. $$ Shamburger
909 WWUS74 KOHX 300750 NPWOHX URGENT - WEATHER MESSAGE National Weather Service Nashville TN 250 AM CDT Fri Jul 30 2021 TNZ056>062-075-093>095-302300- /O.CON.KOHX.HT.Y.0003.210730T1600Z-210730T2300Z/ Perry-Hickman-Lewis-Williamson-Maury-Marshall-Rutherford-Bedford- Wayne-Lawrence-Giles- Including the cities of Linden, Lobelville, Centerville, Hohenwald, Franklin, Brentwood, Columbia, Lewisburg, Murfreesboro, Smyrna, La Vergne, Shelbyville, Clifton, Waynesboro, Lawrenceburg, and Pulaski 250 AM CDT Fri Jul 30 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CDT THIS EVENING... * WHAT...Heat index values as high as 108 expected. * WHERE...Southwest portions of Middle Tennessee. * WHEN...From 11 AM to 6 PM CDT Friday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
973 WWUS74 KOHX 301906 NPWOHX URGENT - WEATHER MESSAGE National Weather Service Nashville TN 206 PM CDT Fri Jul 30 2021 TNZ056>058-060-093>095-310000- /O.NEW.KOHX.HT.Y.0004.210731T1700Z-210731T2300Z/ /O.CON.KOHX.HT.Y.0003.000000T0000Z-210730T2300Z/ Perry-Hickman-Lewis-Maury-Wayne-Lawrence-Giles- Including the cities of Linden, Lobelville, Centerville, Hohenwald, Columbia, Clifton, Waynesboro, Lawrenceburg, and Pulaski 206 PM CDT Fri Jul 30 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM NOON TO 6 PM CDT SATURDAY... * WHAT...For this afternoon's Heat Advisory, heat index values up to 110. For tomorrow's Heat Advisory, heat index values up to 106 expected. * WHERE...Perry, Hickman, Lewis, Maury, Wayne, Lawrence and Giles Counties. * WHEN...For this afternoon's Heat Advisory, until 6 PM CDT this evening. For tomorrow's Heat Advisory, from noon to 6 PM CDT Saturday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ TNZ059-061-062-075-302300- /O.CON.KOHX.HT.Y.0003.000000T0000Z-210730T2300Z/ Williamson-Marshall-Rutherford-Bedford- Including the cities of Franklin, Brentwood, Lewisburg, Murfreesboro, Smyrna, La Vergne, and Shelbyville 206 PM CDT Fri Jul 30 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... * WHAT...Heat index values as high as 108 expected. * WHERE...Southwest portions of Middle Tennessee. * WHEN...From 11 AM to 6 PM CDT Friday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ 27
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this heat advisory went out at Jul 29, 12:49 PM CDT, 1 hour 9 minutes earlier.
Area forecast discussion, Jul 29, 12:49 PM CDT, 1 hour 9 minutes before
Area Forecast Discussion National Weather Service Nashville TN 1249 PM CDT Thu Jul 29 2021 .UPDATE... FOR 18Z AVIATION DISCUSSION. && .DISCUSSION... Grid update was done earlier when I pulled the Fog Advisory, but there weren't really any changes. If you go by the "10 at 10" theory, we should creep up on the 99 we currently have forecast at BNA, but the triple digit record streak could still be intact after today. Either way, please take precautions to protect yourself from heat related illnesses and drink water. && .AVIATION... 18Z TAF DISCUSSION. VFR will continue through much of the TAF period. Light westerly winds persist, becoming more NNW at the end of the forecast. There is a chance that additional cloud cover and VCSH/VCTS arrive around 12z Fri, but confidence was too low to include for now. && .OHX WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 7 PM CDT this evening for Bedford-Cheatham- Clay-Davidson-Dickson-Giles-Hickman-Houston-Humphreys-Jackson- Lawrence-Lewis-Macon-Marshall-Maury-Montgomery-Perry-Robertson- Rutherford-Smith-Stewart-Sumner-Trousdale-Wayne-Williamson- Wilson. && DISCUSSION......Unger AVIATION........Schaper
Hazardous weather outlook, Jul 29, 7:45 AM CDT, 6 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 745 AM CDT Thu Jul 29 2021 TNZ005>011-023>034-056>066-075-077>080-093>095-301245- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 745 AM CDT Thu Jul 29 2021 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Today and tonight. A heat advisory is in effect for locations west of Cumberland Plateau Region late this morning through afternoon hours today. Heat index values will range from around 105 to 109 degrees. Some strong thunderstorms maybe possible after midnight tonight across Upper Cumberland Region which could result in brief heavy rainfall leading to localized minor flooding. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Heat index values of around 105 degrees maybe possible for locations west of Cumberland Plateau Region Friday afternoon. Some strong thunderstorms may be possible mainly during afternoon through early evening hours Friday through Sunday. Main concerns with any strong thunderstorm development will be gusty strong winds and brief heavy rainfall which could lead to localized minor flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. 27
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 3:23 AM CDT | Dense Fog Advisory | OHX | Bedford, Cannon, Cheatham, Clay, Coffee, Cumberland and 32 more | 4 hr |
Nearby
Heat Advisories in Tennessee, 2021Every heat advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.